Heavy Rain, McDonald
- When
- May 20, 5:00 AM CST to May 21, 5:00 AM CST
- Where
- McDonald County, 2.77 mi W of Anderson
- Reported by
- COOP Observer
- Coordinates
- 36.650, -94.480
A COOP observer reported a 24 hour rainfall of 4.29 inches.
Multiple rounds of storms producing heavy rainfall, severe winds, hail and tornadoes moved across the Missouri Ozarks from May 20th and into the early morning hours of May 24th as upper level disturbances interacted with a slow moving but powerful storm system over the central Plains. Tornadoes occurred with each round, with the strongest and most numerous tornadoes occurring during the late…
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS SGF wrote it up.
Multiple rounds of storms producing heavy rainfall, severe winds, hail and tornadoes moved across the Missouri Ozarks from May 20th and into the early morning hours of May 24th as upper level disturbances interacted with a slow moving but powerful storm system over the central Plains. Tornadoes occurred with each round, with the strongest and most numerous tornadoes occurring during the late afternoon and evening of the 22nd. On the anniversary of the Joplin Tornado off 2011, another tornado, rated EF-3 struck the north side of Joplin. This storm system eventually produced subsequent tornadoes in Golden City, Eldon and Jefferson City. Unfortunately there were three fatalities as a result of the tornado in Golden City. The cumulative rainfall caused areas of flash flooding with some flooding lingering across the region. Some locations in southeastern Kansas and southwestern Missouri reported in excess of 8 inches of rainfall over the 72 hour period. .
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at May 20, 5:00 AM CST, 0 minutes earlier.
Area Forecast Discussion
National Weather Service Springfield MO
600 AM CDT Mon May 20 2019
.SHORT TERM...(Today and tonight)
Issued at 241 AM CDT Mon May 20 2019
Surface high pressure currently over the region will push
northeast of the region through this morning by a strong storm
system currently developing across the plains.
Deep southwest flow aloft will bring a vigorous upper level short
wave into the Ozarks as an upper level jet noses into the area.
Additionally, a low level jet will begin to move into the area
through today and into tonight.
With southerly flow, moisture and instability will increase
rapidly late this afternoon and into the evening. Models spread
between 800-1500 j/kg of ML CAPE and from 1.8 to 2 inches of
precipitable water into the southwestern Missouri by 00z.
These ingredients will provide the fuel for severe thunderstorms
this afternoon and through tonight. This will also provide the
moisture for areas of heavy rainfall. Where these occur will be
determined by where a northward moving warm front becomes
positioned.
This front will provide a significant focus for where severe
storms and flooding rains occur. There are some differences in
short term/CAMS models and global models in where the heaviest
rains falls. Have leaned towards the short term/Cams and
ECMWF/UKMET precipitation outputs since the GFS/NAM are currently
outliers and farther north with the axis of heavy rainfall.
With such a dynamic system, all modes of severe weather will be
possible this afternoon and into tonight. Large hail to golf
balls, damaging winds, and tornadoes are expected this afternoon
and through tonight. Areas along and west of I-49 will have the
best potential for the most significant storms.
A Flash Flood Watch has been expanded eastward to along the
Highway 65 corridor and will now start at 1 pm today.
.LONG TERM...(Tuesday through Sunday)
Issued at 241 AM CDT Mon May 20 2019
Showers and storms will be ongoing into Tuesday morning as the
storm system moves across the plains. The system will begin to
lift north and swing a cold front through the Ozarks during the
day Tuesday. This is expected to be a strongly forced squall line
or possible QLCS with continuing chances for severe weather and
heavy rainfall. The cold front is expected to move east of the
area by Tuesday evening.
A brief rain free period is then expected through Wednesday
evening. However, as todays storm continues to lift north, another
warm front will lift into the area Wednesday night into Thursday
and bring another round of rainfall to the area.
Southwest flow aloft will continue through the end of the week
and into the weekend with several shortwaves moving through the
flow and brining additional rounds of rain as we head into the
Memorial Day weekend. Where the rain occurs will depend on the
strength of high pressure over the southeast conus and how far
north the associated ridge will make it. Either way, temperatures
this weekend will be warmer with highs in the 80s region wide.
&&
.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 555 AM CDT Mon May 20 2019
A very active period of weather is in store for the Ozarks region
over the next 24 hours.
Through late this afternoon flight conditions will be VFR with no
impacts. By this evening and through the overnight, strong storms
will impact the region and the regions terminals. Where storms
occur, visibilities and ceilings will fall to IFR with very heavy
rain expected. Low level wind shear will also be a concern
through the overnight period.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch from 1 PM CDT this afternoon through Tuesday
evening for MOZ066-077>079-088>090-093>095-101>104.
KS...Flash Flood Watch from 1 PM CDT this afternoon through Tuesday
evening for KSZ073-097-101.
&&
SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...HatchHazardous Weather Outlook National Weather Service Springfield MO 444 AM CDT Mon May 20 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210945- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 444 AM CDT Mon May 20 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Limited flooding risk. Significant lightning risk. Limited non thunderstorm wind risk. DISCUSSION... Strong to severe thunderstorms are expected to impact areas mainly along and west of Highway 65 late this afternoon and evening as an unstable airmass interacts with warm front moving northward across the region. The main threat will be large hail to the size of golf balls and damaging winds up to 70 mph. Late this evening, and tonight, severe weather is expected to continue with all modes of severe weather possible. Moderate to heavy rainfall will bring the potential for flooding, mainly along and west of Highway 65 this afternoon and through tonight. Multiple rounds of storms are expected to occur with i to 3 inches of rain possible. Some localized rainfall amounts may exceed 5 inches. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. On Tuesday another round of strong to severe storms will be possible across the entire region as a strong storm system approaches the area. All modes of severe weather will be possible. The potential for flooding will continue Tuesday, as additional moderate to heavy rainfall is expected. Intermittent storm activity is expected through the end of next weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Hatch
The Tulsa radar (KINX), 110 km away, was scanning. The volume nearest the first event began at 11:00 UTC.
40 thunderstorm wind, 34 flash flood, 30 heavy rain, 14 tornado, 12 flood, 9 hail. Local standard time, as filed.
A COOP observer reported a 24 hour rainfall of 4.29 inches.
The COOP observer measured a 24 hour rainfall total of 5.10 inches.
Rainfall of 4.64 inches was reported over a 24 hour period.
Rainfall of 3.61 inches was measured over a 24 hour period.
The COOP observer measured a 24 hour rainfall total of 2.90 inches.
A public observer measured a 24 hour rainfall total of 3.38 inches.
A 24 hour rainfall measurement of 5.30 inches was reported. Rainfall continued to fall at the time of the report.
Quarter sized hail was reported.
A large tree was reported down on Jolly Mill Drive.
The Emergency Manager reported rainfall of 1.23 inches over a two hour period.
A National Weather Service storm survey determined that an EF-1 tornado with maximum winds of 105 mph traveled along a 4 mile path across western Barton County, Missouri after moving out of Cherokee County, Kansas. The tornado continue for a total of 10 miles starting south of Pittsburg, Kansas before lifting SE of Mindenmines, Missouri. Damage was largely to trees in Missouri though two homes suffered minor damage near M Highway before the tornado dissipated just east of M Highway, north of SW 50th Road.
A National Weather Service storm survey determined that straight line winds of 65 mph damaged multiple trees and caused minor roof damage to a church between State Highways A and F.
Numerous reports of street flooding occurred in the city limit of Joplin.
Several reports of street flooding occurred in Carthage.
Rainfall of 2.15 inches was reported over a two hour period.
Water was reported over Highway D, 1/2 mile west of Civil War Road and water was also over the road just south of the same locations.
The top of a tree was broken off by high winds. Report received via social media.
A video confirmed the touch down of a tornado in an open field south of Highway 37 and Baseline Road. The time and location was estimated as no damage was detected.
Measured rainfall of 4.93 inched occurred over the proceeding 20 hours.
The ASOS at the Springfield/Branson National Airport recorded a 24 hour rainfall of 3.89 inches between 7 pm and 7 pm.
Deputies advised that several roads were impassable north of Oronogo.
Flooding was reported at the intersection of Kafir Road and Highway O.
A car was flooded up to the roof.
Several large trees were uprooted. The report was received via social media.
A National Weather Service storm survey found straight line winds uprooted trees and overturned a construction trailer.
A large diameter tree was snapped off. The report was received via social media.
Several large tree limbs were reported down.
A private weather station recorded a 61 MPH gust.
Daily rainfall of 3.46 inches was reported.
The fire department estimated wind gust from 60 to 70 mph in the west side of Joplin.
Rainfall of 4.17 inches was reported.
Strong straight line winds damaged a machine shop, moved a storage shed 6 to 8 feet and snapped off numerous trees tops.
Thunderstorms produced 3.45 inches of rain in under two hours.
A National Weather Service storm survey determined multiple swaths of straight line winds occurred across Hickory County. One swath that started as a downburst at the ball fields on the southwest side of Wheaton continued east damaging outbuildings and homes through Wheaton. Winds increased to 90 mph as the storm approached the Lucas Oil race track, damaging grandstands, overturning over 20 recreational vehicles, and snapping dozens of trees.
Many local streets in Neosho were closed due to flooding. At lease one vehicle stalled in water on Spring Street.
High winds caused minor damage to a barn and minor roof damage to a home.
Numerous trees were reported down.
A trained spotter detected 61 mph winds with a hand held device.
The emergency manager reported multiple trees of 10-16 inches in diameter were down and siding was blown off a home in the Bois D' Arc area.
Law enforcement reported wind gusts between 65 and 70 MPH.
The Brookline Fire Department reported that the Rapid Roberts at Highway 60 and Hamilton Street had significant sign damage.
Flooding was reported over Farm Road 89, north of State Highway 266.
A car swept was off the road on Schifferdecker Avenue over Turkey Creek just south of Zora Avenue. No injuries occurred.
Straight line winds blew off much of a milk barn roof.
A water rescue was reported at Highway D and Highway C near Polk where the highway crosses Panther Creek.
Water was reported over the road near the intersection of Division and Rogers Streets in Springfield.
Rainfall of 2.52 inches was measured in about an hour with rain continuing.
A large tree with at least an 18 inch diameter was reported down.
West Highway 76 in Anderson was closed due to high water and Highway 59 by 76 had water over the roadway.
Debris was reported on roadway with high water up to 10 inches over the roadway at Main and Saddleclub Roads in Fair Grove.
Roofing material from a nearby building was reported in the road at south Highway 7 and Highway E in Montreal.
Water rescues were performed at West Zora Street and North Schifferdecker Avenue where two vehicles were submerged. Three occupants were rescued out of the water without injury. The high water was caused by Turkey Creek flowing out of its banks and over the low water bridge.
Multiple reports of high water and flash flooding were reported in and around the Monett area per social media reports. Multiple roads were impassable as Cleek and Kelly Creeks were flowing out of their banks.
The Fair Grove Emergency Manager reported water flowing over Highway AA and Farm Road 2 where Cabin Creek was flowing out of its banks.
Minor siding and gutter damage to an apartment building was reported via social media.
Quarter sized hail damaged roof vents at a home on the Missouri Arkansas state line.
At least a foot of water was flowing over Greenwood Road at the headwaters of the Pomme de Terre River.
State Highway M was closed west of Highway 17 along Roubidoux Creek.
State Highway EE was closed due to flooding from the North Fork River.
Shoal Creek was flowing over the roadway at Lime Kiln Drive making it impassable to traffic.
Shoal Creek was flowing out of its banks and over the River Road in southern Joplin.
A large tree was down reported via social media.
A State Trooper reported water over the roadway on Route N near Route BB, northwest of Sheldon. A request for barricades was made as Pleasant Run Creek was flowing out of its banks.
Water was reported over the roadway on Missouri 97 in several locations, approximately 4 miles north of Missouri 96. White Oak Creek and several other creeks along Highway 97 were flowing over the road closing it for several hours.
A CoCoRaHS station reported 1.59 inches of rainfall in two hours.
Several 10 to 12 inch diameter trees were uprooted along Orr Street.
The top of a tree was snapped off in Roundtree neighborhood of Springfield. Picture of the damage was received via social media.
A National Weather Service storm survey determined that an EF-0 tornado with maximum winds of 85 mph traveled along a 1 mile path just north of Fellows Lake. This short lived tornado touched down on the outskirts of Fellows Lake and FR 66 then tracked northeast across FR 193. The roof of a barn was torn off along FR 62, and another small outbuilding suffered minor roof damage along FR 197 before the tornado dissipated north of Highway KK. Minor shingle damage occurred to 5 homes and numerous trees were damaged.
Excessive rainfall caused ponding of water a foot deep in some low areas on roadways including near the intersection Battlefield Road and Kansas Expressway. At least one report of a stalled car was relayed by a media partner.
Several pictures of 3 inch diameter tree branches broken on orchard road were received from the public in Fair Grove.
A large tree was broken near the base.
Rainfall of 1.50 inches was measured over a 20 minute period 5 miles south of the Highways 76 and 165 intersection.
Power lines were reported down at the intersection of Oak and 3rd in Ozark.
Water was over the intersection of Trafficway and Waverly Streets closing the road to traffic.
A large tree at least 15 inches in diameter was down across Highway 125 blocking traffic.
A National Weather Service storm survey determined that an EF-1 tornado with maximum winds of 100 mph traveled along a 7 mile path. This tornado snapped tree trunks as it touched down south of I-44 just east of the Greene/Webster County line near the Wild Animal Safari and crossed the Interstate near Heritage Rd. Wind speeds were measured at 80 mph before an anemometer failed near the intersection of Cologna Rd and Whispering Oaks. The roof of a manufactured home was torn off and several trees uprooted at this location. After destroying a large outbuilding on Headwaters Dr, the tornado downed large branches as it lifted crossing State Highway J near Highway 38.
Water was over roadways and barriers placed at Farm Road 199 to Sunset Street and Farm Roads 199 to 193 in Fair Grove where the Little Pomme de Terre River and multiple smaller creeks and tributaries were flowing out of their banks.
A National Weather Service storm survey confirmed an EF-1 tornado with maximum winds of 110 mph traveled along a nearly 24 mile path that began 2 miles west of Mansfield and ended near Highway H about 2 miles west of Manes. Numerous trees were snapped and uprooted along the path, including in Mansfield and Hartville. Several large trees fell onto a home in Hartville causing moderate damage to the home. A grocery store in Hartville had the store front collapse and the back of the store blown in. Additional light roof damage occurred to several homes and other buildings.
A couple large trees were reported down over Highway AA in Gainsville near County Road 307.
State Highway C was closed due to flooding from Little Lindley Creek.
The Emergency Manager received multiple reports of power lines down throughout the county with many people without power.
Two large trees were down on Highway CC 13 miles from West Plains.
Thunderstorm winds downed large trees and damaged a lumber barn.
Trees were downed on power lines just west of Timberland Pallet, 10 miles west of West Plains on 160 Highway.
The Emergency Manager relayed from 911 that a tree fell on a structure at 11587 County Road 6690 across from Highway E.
A National Weather Service storm survey determined that an EF-1 tornado with maximum winds of 100 mph traveled along a 6 mile path. The tornado touched down just west of Highway 63 along State Route K. Several large trees were snapped and uprooted along Route K. The tornado then tracked to the northeast crossing Highway 63. Additionally, hundreds of trees were snapped and uprooted along county roads east of Highway 63 and reached a maximum width of 800 yards. The tornado then continued northeast where it crossed State Route H and snapped several more trees before lifting just northeast of Route H before the Phelps County and Dent County border. There were no fatalities or injuries associated with this tornado and damage was confined to trees.
Numerous trees were uprooted or damaged and windows were blown out of a home. The report was received via social media.
The Vichy/Rolla Airport ASOS reported a gust of 50 Knots from the southwest.
Several trees were reported down.
Flooding occurred at Farm Road 186 and Farm Road 101 where as much as 3.5 feet of water was over the road.
Superior Road in the river side park along the Gasconade River was closed due to flooding. This also closed the RV Park.
Water flooded on to Highway EE between Farm Road 89 and 81. High water signs were placed closing the road to traffic.
Several roads along Chat Creek were closed with flowing water.
Multiple roads remained closed across portions of Newton County from high water or flood damage to road surfaces. In some cases, paved roads were completely washed out. Some roads were expected to remain closed for weeks.
The COOP observer measured a 24 hour rainfall total of 2.00 inches.
The Joplin (JLN) ASOS recorded a 24 HOUR rianfall accumulation of 3.59 inches.
The COOP observer measured a 24 hour rainfall total of 3.30 inches.
A CoCoRaHS observer measured a 24 hour rainfall total of 4.05 inches.
A COOP observer measured a 24 hour rainfall total of 3.00 inches.
A CoCoRaHS observer measured a 24 hour rainfall total of 3.30 inches.
A CoCoRaHS observer measured a 24 hour rainfall total of 3.34 inches.
A public observer measured a 24 hour rainfall total of 4.40 inches. The report was received via social media.
Ping Pong ball sized hail was reported.
Ping Pong ball sized hail was reported.
State Highways D and O were closed due to flooding from the Spring River.
Quarter sized hail was reported, The report was received via social media.
A National Weather Service storm survey determined that a tornado touched down north of Galena in Cherokee County, Kansas and moved quickly across the Missouri state line along SE 118th Street. The tornado increased in intensity as it tracked along West Evergreen Road and North Pheasant Lane before crossing Turkey Creek, causing damage to outbuildings and roofs. Sporadic minor damage continued to Fir Road before damage intensified, including throwing several cars from a salvage yard east of Highway JJ. It then increased further to EF-3 intensity as it carved a path through the Briarbrook Country Club subdivision with dozens of well-built two and three story homes suffering significant damage. Numerous other homes had light to moderate roof damage. The tornado uprooted or snapped numerous trees and several power poles were snapped or leaning. Damaged occurred to several outbuildings between Highway 171 and Ivy Road before the tornado then lifted as it crossed 24th Drive.
A large tree was reported down across the road blocking traffic.
A National Weather Service storm survey determined that an EF-0 tornado with maximum winds of 81 mph traveled along an 8 mile path. This was the third in a series of tornadoes from a supercell. This tornado touched down on the north side of Oronogo, Missouri near the intersection of County Road 225 and Highway 96 and caused an intermittent path of varying tree damage northeastward before lifting near the intersection of County Road 160 and Nutmeg Lane. There was no apparent damage to structures.
Quarter sized hail was reported.
A National Weather Service storm survey confirmed an EF-3 tornado with maximum winds of 142 mph. This was the last in a series of at least four tornadoes produced by a supercell that tracked out of northeast Oklahoma and southeast Kansas into Jasper County, Missouri. The tornado touched down near the intersection of Redbud and CR 100, downing power lines and uprooting trees. Wind speeds increased to an estimated 120 mph as it took the roof off a residence on Redbud before tracking northeast and damaging homes and outbuildings as it crossed the intersections of Sumac and County Road 90, Thorn and Highway T, and then into Barton County.
A National Weather Service storm survey confirmed an EF-3 tornado with maximum winds of 142 mph. This tornado was the last in a series of at least four tornadoes produced by a supercell that had tracked out of northeast Oklahoma into southwest Missouri. The tornado touched down near the intersection of Redbud and CR 100 in Jasper County and then continued northeast into Barton County just west of SE 70th Lane. Wind speeds increased to 140 mph as the tornado caused significant damage to three homes as it tracked across SE 80th Lane, causing one injury and two fatalities. A third fatality occurred as the tornado destroyed a single wide manufactured home on Highway 126. The roof of another home suffered damage on 126 as well as others on SE 90th Lane before the tornado weakened as it tracked across SE 100th Lane and County Road U before lifting near Highway 160 and 45th Road.
Ping pong ball sized hail was reported in a mostly rural area.
Quarter sized hail was reported.
A National Weather Service storm survey confirmed an EF-1 tornado with maximum winds of 94 mph downed trees as it moved into McDonald County, Missouri from Delaware County, Oklahoma. The tornado originally touched down near Jay, Oklahoma and tracked more than 16 and a half miles, before uprooting trees as it crossed into Missouri and lifted a tenth of a mile into McDonald County, just east of the intersection of South 700 Road and County Road SW4355. No structural damage was noted in Missouri.
A National Weather Service storm survey confirmed an EF-1 tornado with maximum winds of 104 mph began southwest of Eldon and tracked through Eldon before continuing northeast. The tornado eventually crossed into Cole County where it strengthened to EF-3 strength before impacting Jefferson City. In Miller County, the tornado touched down west of the Eldon Country Club and damaged numerous homes across the southern and eastern sections of Eldon. One injury occurred in this area. The tornado then tracked northeast, crossing Highway 54 twice, and uprooted or snapped numerous trees as it moved across rural areas in northeastern Miller County before crossing Highway AA at Spring Garden and entering Cole County west of Shipman Road.
The Springfield (SGF) ASOS measure a 6 hour rainfall of 3.70 inches.
The National Weather Service observed a 6 hour rainfall accumulation of 4.64 inches.
The public reported that 5 inches of rain fall across the eastern portions of town.
The reported measured 7.05 inches of rain since midnight.
Ping pong ball sized hail was reported via social media.
A National Weather Service storm survey confirmed an EF-1 tornado with maximum winds of 94 mph began in a wooded area about 4 miles south of Hazelgreen and continued east crossing Prairie Creek and into Pulaski County. Numerous trees were uprooted or snapped as the tornado moved across Laclede County. No structural damage occurred in Laclede County.
A National Weather Service storm survey confirmed an EF-1 tornado with maximum winds of 94 mph began in a wooded area about 4 miles south of Hazelgreen and continued east crossing Prairie Creek into Pulaski County. As the tornado moved east across Pulaski County, it uprooted or snapped numerous trees as it moved through a wooded area before crossing Highway K and the Gasconade River twice. It proceeded across Smokey and Seminole Lane and through a heavily wooded area. As it crossed Highway 17 it overturned or damaged three mobile homes and damaged several outbuildings along Sunnyside Road. Minor roof damage occurred to one home. The tornado then continued east across more heavily wooded areas before lifting just east of Skagway Road.
A large tree was split down the middle from high winds.
State Highway BB was closed due to flooding from Gabriel Creek.
A large tree was down blocking traffic.
State Highway AA was closed due to flooding from Buffalo Creek.
The road at Highways 106 and AB was flooded and impassable.
Water six inches deep was reported over the road on Glenstone Avenue between Division Street and Chestnut Expressway.
Water was reported over the road on Hazeltine Road.
Numerous reports of flooded roadways were received in northern and western Springfield.
Multiple intersections along Zora Street were underwater due to heavy rain and runoff.
Multiple low water crossings were flooded in Jasper County. Several water rescue calls were received by motorist. No injuries were reported with any of the water rescues.
Significant street flooding was occurring through town with some streets having 6 to 8 inches of water.
A CoCoRaHS observer measured a 24 hour rainfall total of 3.43 inches.
Numerous roads in western Greene County were closed due to flash flooding. Some road surfaces were reported damaged by flowing water.
Multiple rescues were performed as Turkey Creek flooded into multiple homes in the area of North Highland Avenue and Kensington Streets.
Water covered both the east and west bound lanes of I-44 around the 118 mile marker closing the interstate.
State Highway B was closed due to flooding from North Cobb Creek.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Tornado, Barton | 2019-05-22 | 56 | Female | Mobile/Trailer Home | Direct |
| Tornado, Barton | 2019-05-22 | 86 | Male | Permanent Home | Direct |
| Tornado, Barton | 2019-05-22 | 83 | Female | Permanent Home | Direct |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2019Every state in 2019This day in weather historyThe tornado archive for Missouri, 2019Warnings in Missouri, May 2019
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 824630, 824635, 824641, 824644, 824649, 824675, 824651, 825425, 827496, 824611, 828031, 827832, 827522, 827523, 824617, 827524, 827498, 827983, 824661, 824664, 827816, 827525, 827527, 827502, 827503, 827504, 827505, 825434, 824624, 825435, 824626, 827506, 824629, 827507, 827543, 827508, 827509, 825436, 827833, 825437, and more.